# SDR AALA202110145598

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 21,909 hours, 2,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING BASE VISIT FUNCTIONAL CHECK FLIGHT, EMERGENCY LIGHT SWITCH GUARD DOES NOT OPERATE CORRECTLY. TIGHTENED EMERGENCY LIGHT SWITCH PER SWPM 20-83-11. SWITCH OPERATES CORRECTLY.
